# SDR REXA2024111401481

- Difficulty date: August 18, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N185GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15185
- Aircraft time: 19,851 hours, 16,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TWO CENTER INTERCOSTALS AT THE FRONT END OF THE MAIN AVIONICS DOOR SURROUND STRUCTURE ARE CORRODED.  2 EA. INTERCOSTALS AT F.S. 349 - F.S. 364 STGR 27L & 27R CORRODED AND FOUND TO BE OUT OF LIMITS IAW CRJ-900 SRM 53-21-23-101-003-A02. REMOVED AND INSTALLED NEW SERVICEABLE INTERCOSTALS P/N SH670-32075-3 & SH670-32075-4 IAW CRJ-900 SRM 51-42-06/21-001-001-A01. DURING INTERCOSTAL REPLACEMENT, REMOVED FOR ACCESS AND REINSTALLED MAIN AVIONICS DOOR PROX SENSOR PX41 IAW CRJ-900 AMM 52-70-08-000/400-801 (A01). ADJUSTED PX41 PROX SENSOR AS NECESSARY IAW CRJ-900 AMM 52-70-08-820-802 (A01) AND PERFORMED OPS CHECK OF MAIN AVIONICS DOOR IAW CRJ-900 AMM 52-42-00-710-801 (A01). OPS CHECK GOOD.
